IEEE - Institute of Electrical and Electronics Engineers, Inc. - A new bounded real lemma representation for the continuous-time case

Author(s): U. Shaked ; V. Suplin
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2001
Volume: 46
Page Count: 7
Page(s): 1,420 - 1,426
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.948470
Regular:

A differential linear matrix inequality (DLMI) approach is introduced for the solution of various linear continuous-time control problems. The proposed method permits the application of linear... View More

Advertisement